MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number 210101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sexual Dysfunction (4510)
Date of Event 05/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that post aquablation therapy, the patient is experiencing sexual dysfunction.The initial reporter (consumer) ended their phone call with the procept biorobotics corporation representative before any additional details could be obtained.No malfunction of the aquabeam robotic system was reported.
 
Additional Manufacturer Narrative
The aquabeam robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The investigation of this event consisted of a review of the device history record (dhr) and instructions for use (ifu).A review of the device history record (dhr) aquabeam robotic system serial number (b)(6) was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the system met all design and manufacturing specifications when released for distribution.The aquabeam robotic system instructions for use (ifu), ifu0101-00, rev.E, was reviewed and states the following: 4.3.Warnings: procedure: as with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include: sexual dysfunction, including ejaculatory and erectile dysfunction.A root cause for the reported event could not be determined.The aquabeam robotic system instructions for use list ejaculatory dysfunction and incontinence or overactive bladder as potential risks of aquablation therapy.Based on the event details plus a review of the dhr and ifu, the event is considered not to be device-related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech drive
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech drive
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech drive
san jose, CA 95134
MDR Report Key20141410
Report Number3012977056-2024-00218
Device Sequence Number15303287
Product Code PZP
UDI-Device IdentifierB6142101011
UDI-Public+B6142101011/16D201805186
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number210101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale